Skip to Content

Does Azor cause Ed or errection problems in men?

Responses (1)

Anonymous 6 Jul 2012

Hello cynyce. I could not find a yes or a no to your question. Given the nature of the drug, a pure guess on my part, I would answer yes. Be well, and best of wishes to you, pledge

csl14012015 19 Jan 2015

Dear Anonymous, what do you mean by "Given the nature of the drug, a pure guess on my part, I would answer yes" ? May I know which "nature of the drug" that make you make your guess? Can you name me any hypertension medications which would not cause ED? Thnx.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How does Azor affect blood sugar levels?

Posted 8 Dec 2009 1 answer

How long does Azor stay in your system ?

Posted 6 Feb 2012 1 answer

Will Azor cause ED in me?

Posted 30 Jun 2012 1 answer